# SDR SWAA2022092949725

- Difficulty date: September 2, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Elongated
- Location: Bs 847 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE EXTERNAL SKIN LOCATED BS 847; BETWEEN STRINGER 24R AND STRINGER 25R; AT AFT CORNER SCUFF PLATE AREA AT LOWER FUSELAGE 2022-485976 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22
